Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

In Stage IV Lung cancer spread to brain, liver and lymph nodes, unable to stand or walk. Is it normal ?

My Dad is suffering from Stage IV Lung cancer which has spread to brain, liver and lymph nodes. His second Chemotherapy is after 4 days. He is unable to walk now and He can barely stand. The problem starts when the Doctor asks us to stop or reduce the dosage of a steroid named Omnacortil . Once this is stopped or reduced, He stops eating and always feels comfortable lying down. The dosage of omnacortil is reduced to one tablet a day since today and He has already reduced eating. Are these side effects normal or is it bad? Should we go head with Chemotherapy 2nd cycle?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
sometimes chemotherapy can reduce the quality of life. It is worth taking this discomfort if the long term outcome is good. but, Stage 4 disease mean whatever treatment you give it will make no difference to his disease. so why do you want to compromise on his quality of life. Keep him happy and treat symptoms.
Answered: Wed, 5 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor